教師資料查詢 | 類別: 期刊論文 | 教師: 謝忠村 Chung-tsun Shieh (瀏覽個人網頁)

標題:Inverse nodal problem for differential pencils
學年98
學期1
出版(發表)日期2009/08/01
作品名稱Inverse nodal problem for differential pencils
作品名稱(其他語言)
著者Buterina, S. A.; Shieh, Chung-Tsun
單位淡江大學數學學系
出版者Kidlington: Pergamon
著錄名稱、卷期、頁數Applied Mathematics Letters 22(8), pp.1240-1247
摘要An inverse nodal problem is studied for the diffusion operator with real-valued coefficients on a finite interval with Dirichlet boundary conditions. The oscillation of the eigenfunctions corresponding to large modulus eigenvalues is established and an asymptotic of the nodal points is obtained. The uniqueness theorem is proved and a constructive procedure for solving the inverse problem is given.
關鍵字Differential pencils; Diffusion operator; Inverse nodal problems; Eigenvalues; Nodal points
語言英文
ISSN0893-9659;1873-5452
期刊性質國外
收錄於SCI;EI
產學合作
通訊作者Shieh, Chung-Tsun
審稿制度
國別英國
公開徵稿
出版型式電子版;紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!